# SDR GTIA2019100394656

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 3,221 hours, 1,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR FROM THE NR 1 PACK.  PERFORMED AN OPS TEST OF THE AIR CONDITIONING SYSTEM. IAW AMM 21-58-00-710-002.  COULD NOT DUPLICATE ODOR.  FOUND NO EVIDENCE OF LEAKS OR SMELLS. ACFT OK FOR CONTINUED SERVICE.
